Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 84, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 13, 2008, 12:53 PM CDT for Breckinridge County, Grayson County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 12:53 PM CDT (17:53 UTC)
- Expired
- Jun 13, 2008, 1:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Breckinridge County, KY, Grayson County, KY
The radar
The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 131754
SVRLMK
KYC027-085-131830-
/O.NEW.KLMK.SV.W.0084.080613T1753Z-080613T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1253 PM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 130 PM CDT...
* AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 19
MILES SOUTH OF HARDINSBURG...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTHEAST OF HARDINSBURG BY 125 PM CDT...
TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST
OF DAMAGING WINDS...LARGE HAIL...TORRENTIAL RAINS...AND FREQUENT
LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA AND NORTHERN KENTUCKY.
LAT...LON 3753 8667 3757 8664 3755 8661 3756 8659
3760 8663 3779 8647 3761 8627 3760 8629
3760 8625 3752 8617 3740 8661
TIME...MOT...LOC 1753Z 228DEG 25KT 3753 8656
$$
AL2 follow-up statements
000
WWUS53 KLMK 131813
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT FRI JUN 13 2008
KYC027-085-131830-
/O.CON.KLMK.SV.W.0084.000000T0000Z-080613T1830Z/
BRECKINRIDGE KY-GRAYSON KY-
112 PM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR NORTHERN GRAYSON AND SOUTHERN BRECKINRIDGE COUNTIES...
AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MCDANIELS...MOVING NORTHEAST AT 35 MPH.
IN ADDITION...TORRENTIAL RAINFALL IS OCCURING WITH THIS STORM WHICH
WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA AND NORTHERN KENTUCKY.
LAT...LON 3744 8649 3753 8658 3763 8660 3779 8647
3762 8628 3760 8629 3758 8623 3752 8617
TIME...MOT...LOC 1812Z 230DEG 29KT 3763 8640
$$
AL000
WWUS53 KLMK 131832
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT FRI JUN 13 2008
KYC027-085-131842-
/O.EXP.KLMK.SV.W.0084.000000T0000Z-080613T1830Z/
BRECKINRIDGE KY-GRAYSON KY-
132 PM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GRAYSON AND SOUTHERN
BRECKINRIDGE COUNTIES EXPIRED AT 130 PM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL INDIANA AND NORTHERN KENTUCKY.
LAT...LON 3744 8649 3753 8658 3763 8660 3779 8647
3762 8628 3760 8629 3758 8623 3752 8617
TIME...MOT...LOC 1813Z 230DEG 29KT 3763 8639
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:04 PM CDT, 49 minutes earlier.
Area forecast discussion, Jun 13, 12:04 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 104 PM EDT FRI JUN 13 2008 .SHORT TERM UPDATE (THIS AFTERNOON)... VERY MOIST ATMOSPHERE IS IN PLACE THIS MORNING...ESPECIALLY ACROSS WRN PART OF FCST AREA. 12Z NASHVILLE SOUNDING SHOWED 1.8 INCH PRECIP WATER VALUES...WITH LOWER VALUES OVER ERN AREAS. ALREADY...AXIS OF CONVECTION IS ACTIVE OVER SWRN IN INTO NWRN KY WHICH LOCALLY HEAVY RAINFALL. SFC BASED LI VALUES ARE ALREADY -1 TO -4. WITH LITTLE OR NO CAP WITH PRIMARY MOISTURE AXIS...NUMEROUS ADDITIONAL TSTMS SHOULD DEVELOP THIS AFTERNOON OVER WRN AND CNTRL PARTS OF FCST AREA...ESPECIALLY ALONG AND EAST OF CURRENT AXIS OF CONVECTION WHERE DIFFERENTIAL HEATING AND OUTFLOW BOUNDARIES FROM CURRENT TSTMS WILL COMBINE TO FORCE NUMEROUS UPDRAFTS. WITH DEEP- LAYERED MOISTURE AND ONLY MODEST WIND SHEAR THIS AFTERNOON...STORMS WILL BE VERY EFFICIENT IN PRODUCING HEAVY RAINFALL WITH OVER AN INCH POSSIBLE IN 30 MINUTES WITHIN SLOWER MOVING OR MERGING CELLS. ISOLATED PULSE SVR STORMS ARE ALSO POSSIBLE...MAINLY EAST OF CURRENT ACTIVITY WHERE LOW-TO-MID LEVEL LAPSE RATES COULD FACILITATE ISOLATED DAMAGING MICROBURST WINDS AND/OR HAIL IN THE STRONGEST CELLS. ACTIVITY OVER ERN FCST AREA (BLUEGRASS) MAY BE A BIT SLOWER TO DEVELOP GIVEN AN INITIALLY SLIGHTLY DRIER AIR MASS BUT SCT TO NUMEROUS CELLS EXPECTED THERE BY LATER THIS AFTERNOON AS MOISTURE AXIS SLIDES EWD. MAX TEMPS THIS AFTERNOON LOWERED A BIT OVER WRN AREAS DUE TO MORE CLOUD COVER. NO MAJOR CHANGES MADE TO TONIGHTS FCST AT THIS TIME. EXPECT ADDITIONAL TSTMS TO DEVELOP ALONG LEADING EDGE OUTFLOW OF CURRENT MCS OVER MID MS VALLEY...WITH THIS NEW CONVECTION ROLLING EWD LATER TONIGHT ACROSS OUR AREA. WIND FIELDS BECOME A LITTLE MORE ROBUST SO SMALL SCALE BOWING SEGMENTS CANNOT BE RULED OUT. && .PREVIOUS DISCUSSIONS... EARLY MORNING UPDATE... DOING AN EARLY MORNING UPDATE TO INCREASE POPS OVER THE WEST...STILL KEEPING THE BLUEGRASS DRY THROUGH MIDDAY. ALSO INCREASED POPS THIS AFTERNOON SO THAT FAR WRN COUNTIES WOULD HAVE LIKELY POPS. CONVECTION BLOWING UP AROUND EVANSVILLE CURRENTLY ALONG A CONVERGENCE AXIS...HOWEVER THE STORM MOTION IS MORE NORTH THAN EAST SO IT MAY BE A WHILE BEFORE IT REACHES OUR WRN CWA. SO FAR...THE STORMS ARE BEHAVING BUT LATER THIS MORNING INTO THE AFTERNOON...A STORM OR TWO MAY PRODUCE A FEW DAMAGING WET MICROBURSTS. THIS IS ALREADY INDICATED IN THE HWO SO NO UPDATE NEEDED THERE. EVERYTHING ELSE ON TRACK. UPDATE OUT SOON. LONG TERM (SATURDAY THROUGH THURSDAY)... AT THE START OF THE LONGER TERM...THE UPPER AIR PATTERN IS IN THE PROCESS OF SHIFTING TO ONE OF A TROUGH OVER THE EASTERN PART OF THE U.S. THIS WILL KEEP THE LOWER OHIO VALLEY IN WEST TO NORTHWEST FLOW FOR MUCH OF THE LONGER TERM. SATURDAY THROUGH SUNDAY... SATURDAY MORNING THE COLD FRONT WILL BE PUSHING ACROSS THE FORECAST AREA WITH SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT AND A FEW SHOWERS/THUNDERSTORMS LINGERING BEHIND THE FRONT. WILL KEEP LIKELY POPS ACROSS THE SOUTHEAST SECTIONS AND LOW POPS BEHIND THE FRONT. MODEL CONSENSUS PUTS THE FRONT JUST SOUTH OF THE OHIO RIVER AT 12Z. THE FRONT WILL CONTINUE TO TRACK EAST DURING THE MORNING WITH RAIN ENDING ACROSS THE NORTH AND CENTRAL SECTIONS. WILL KEEP LOWER CHANCE OF SHOWERS OVER THE SOUTHEAST THROUGH THE AFTERNOON. COOLER AND DRIER AIR BEHIND THE FRONT WILL BRING DECREASING CLOUDS TO THE AREA SATURDAY NIGHT AND SUNDAY. TEMPERATURES WILL COOL BEHIND THE FRONT WITH CLOUDS KEEPING HIGHS IN THE LOWER AND MID 80S SATURDAY. PLENTY OF SUNSHINE ON SUNDAY WILL BOOST TEMPERATURES INTO THE UPPER 80S AS HIGH PRESSURE SETTLES OVER THE LOWER OHIO VALLEY. SUNDAY NIGHT THROUGH MONDAY NIGHT... A SHORT WAVE MOVING THROUGH THE NORTHWEST FLOW WILL BRING A SECOND COLD FRONT SOUTHEAST INTO THE AREA ON MONDAY. THIS FRONT IS STRONGER THAN THE FIRST WITH COLDER AIR BEHIND IT...BUT MOISTURE IS MORE LIMITED AND IT HAS LESS UPPER JET SUPPORT. MODELS INDICATE THE AIR BECOMING UNSTABLE SO WILL INCLUDE THUNDER. SCATTERED SHOWERS/ THUNDERSTORMS COULD REACH THE NORTHERN PARTS OF THE FA LATE SUNDAY NIGHT WITH SCATTERED SHOWERS/THUNDERSTORMS ON MONDAY. THE FRONT AND PRECIPITATION SHOULD EXIT THE AREA MONDAY EVENING. LINGERING SHOWERS WILL EXIT THE AREA BEFORE MORNING. TUESDAY THROUGH THURSDAY... HIGH PRESSURE BUILDS INTO THE AREA FOR THE REST OF THE PERIOD WITH DRY WEATHER AND COOLER TEMPERATURES AS A CANADIAN HIGH SETTLES INTO THE AREA. && .AVIATION (18Z TAFS)... SCATTERED TO NUMEROUS THUNDERSTORMS ARE DEVELOPING ALONG A RESIDUAL OUTFLOW BOUNDARY WEST OF A LINE FROM IND TO BWG. AMPLE GULF MOISTURE WILL HELP INCREASE THE COVERAGE OF THESE STORMS SO WILL BE INSERTING TSRA INTO BWG AND SDF TAFS NOW. STILL THINK IT WILL BE A FEW HOURS BEFORE ANYTHING OCCURS AT THE LEX TERMINAL BUT WILL AT LEAST HAVE VCSH OR VCTS THERE AS WELL. ANY STORM WOULD PRODUCE 1-2SM VSBYS WITH GUSTY WINDS TO 30 KTS OR MORE BUT WILL NOT INCLUDE IN THE TAFS/TEMPOS. OFF AND ON SHOWERS/STORMS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE WEST. PRECIP MAY END AS EARLY AS 12Z SATURDAY AT BWG AND SDF...BUT WILL CONTINUE AT LEX THEREAFTER. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM UPDATE......TWF EARLY MORNING UPDATE...AL LONG TERM..............MBS AVIATION...............AL
Hazardous weather outlook, Jun 13, 10:45 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1145 AM EDT FRI JUN 13 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-140830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1145 AM EDT (1045 AM CDT) FRI JUN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP BY AFTERNOON. THESE STORMS WILL BE HEAVY RAIN PRODUCERS WITH FREQUENT CLOUD TO GROUND LIGHTNING. A FEW STORMS OF THESE COULD PRODUCE BRIEF DAMAGING WINDS AND HAIL AS WELL. MORE NUMEROUS STORMS ARE EXPECTED AFTER MIDNIGHT. IN ADDITION TO THE HEAVY RAIN AND LIGHTNING THREATS...SOME STORMS COULD PRODUCE WIND DAMAGE...ESPECIALLY ACROSS SOUTH CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY WITH THUNDERSTORMS ENDING FROM THE NORTHWEST AS A COLD FRONT CROSSES THE AREA. GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE LATE SUNDAY NIGHT THROUGH MONDAY NIGHT AS A SECOND COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND TONIGHT. DK/MBS/AL
In the hours before
Special weather statement, Jun 13, 10:59 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1159 AM EDT FRI JUN 13 2008 INZ076-077-083-084-089-KYZ023>026-131645- BRECKINRIDGE-CRAWFORD-DUBOIS-HANCOCK-MEADE-OHIO-ORANGE-PERRY- WASHINGTON- 1159 AM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS PRODUCING HEAVY RAINFALL... AT 1157 AM EDT/1057 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM PAOLI INDIANA TO HANCOCK COUNTY KENTUCKY...MOVING NORTHEAST AT 32 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL AFFECT SOUTH-CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY WEST OF INTERSTATE 65 OVER THE NEXT HOUR. TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. AL
Special weather statement, Jun 13, 11:44 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1244 PM EDT FRI JUN 13 2008 INZ076-077-084-089>092-KYZ023>027-131745- BRECKINRIDGE-CLARK-CRAWFORD-FLOYD-GRAYSON-HANCOCK-HARRISON-MEADE- OHIO-ORANGE-PERRY-WASHINGTON- 1244 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAINS... AT 1241 PM EDT/1141 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF SALEM TO 14 MILES NORTHWEST OF BRANDENBURG TO 9 MILES NORTHEAST OF HARTFORD...OR ALONG A LINE EXTENDING FROM 21 MILES SOUTHEAST OF BEDFORD TO 36 MILES WEST OF LOUISVILLE TO 25 MILES NORTHEAST OF CENTRAL CITY...AND MOVING NORTHEAST AT 31 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL AFFECT THE TOWNS OF HARDINSBURG...CORYDON... BRANDENBURG...ENGLISH AND SURROUNDING COMMUNITIES. TORRENTIAL RAINFALL IS OCCURRING WITH THIS LINE OF STORMS. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. AL
Special weather statement, Jun 13, 12:49 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 149 PM EDT FRI JUN 13 2008 INZ077>079-090>092-KYZ024-025-027>033-053-061>063-071-074-131845- BARREN-BRECKINRIDGE-BULLITT-BUTLER-CLARK-EDMONSON-FLOYD-GRAYSON- HARDIN-HARRISON-HART-HENRY-JEFFERSON-LARUE-MEADE-OLDHAM-SCOTT- TRIMBLE-WARREN-WASHINGTON- 149 PM EDT FRI JUN 13 2008 ...STRONG THUNDERSTORMS ARE MOVING THROUGH SOUTHERN INDIANA AND CENTRAL KENTUCKY... AT 145 PM EDT/1245 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF VERNON TO 7 MILES NORTHEAST OF BRANDENBURG TO 7 MILES SOUTH OF BOWLING GREEN...OR ALONG A LINE EXTENDING FROM 21 MILES EAST OF SEYMOUR TO 22 MILES SOUTHWEST OF LOUISVILLE TO 7 MILES SOUTH OF BOWLING GREEN...AND MOVING EAST AT 26 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BROWNSVILLE BY 1255 PM CDT. NEAR NEW ALBANY BY 200 PM EDT. NEAR WEST POINT BY 205 PM EDT. NEAR VALLEY STATION BY 210 PM EDT. NEAR JEFFERSONVILLE BY 215 PM EDT. NEAR MADISON BY 220 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CMC
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 32 min |
| Jun 13, 3:33 PM CDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 27 min |
| Jun 13, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 35 min |
| Jun 13, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 31 min |
| Jun 13, 4:05 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Hart | 25 min |
| Jun 13, 4:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 23 min |
| Jun 13, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 43 min |
| Jun 13, 4:50 PM CDT | Areal Flood Advisory | LMK | Butler, Hancock, Logan, Ohio | 6 hr |
| Jun 13, 5:22 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.